Page 1 of 28 123411 ... Last
Results 1 to 25 of 683

  1. Post
    #1

    antidepressants

    just following a train of thought here..
    .figured it was too much for a socts post.

    ive been prescribed citalopram in the past, still got most of the last box from two years ago. somewhere anyway, haven't looked for it yet. im guessing it'll be past it's use-by date. do they lose their effect over time if they're sealed? and as i understand it they take a week or so to build up an effective level, can i reduce that time by taking 2 at once?

    basically ive had a shit of a day working with two guys doing simple jobs, that simply can't be ****ed doing it in anything close to an efficient manner. they know they're not being watched by the boss, so they milk it for all it's worth. seems ive got no patience for lazy people.

    my job is about 70% traveling work and 30% stuck in the yard doing work that other people either can't do or haven't got to yet. the road stuff is great, the workshop gives me cabin fever after a week, and ive only had one week of driving work in the last month...my fuse is getting shorter by the day.

    so rather than waste my doctor's time with obscure questions i figured id try OD instead. is double dosing 2 year old citalopram going to do anything for me, or am i better off just eating chalk? and is there an antidepressant that works in a day or so without turning you into a human potato?

    i found long-term on citalopram id lost any creativity to make and build my shed things, so just basically stopped to see what'd happen. kept an eye on my moods since then and changed my life around a bit, and haven't had any problems.

    bit of a ramble sorry. also on mobile so can't do poll.

  2. Post
    #2
    i don't think you'll find much of immediate effect using citalopram.


    i use xanax (alprazolam) when i need to chill the **** out in a short amount of time.

  3. Post
    #3
    almost all anti depressants require weeks of daily doses to build up enough concentration in your body to even BEGIN working (which then takes more weeks to actually have a discernible effect).

    so you're better off eating chalk - although if you hadn't asked, the placebo effect might have helped you (too late now).

  4. Post
    #4
    pan coating does wonders. i'm feeling excellent

  5. Post
    #5
    It can take up to a full month for it to fully work it's way through your system, though most people notice change after 1-2 weeks.

    As for their potency after 2 years, no bloody idea at all sorry.

  6. Post
    #6
    -Old stuff probably fine.

    -No immediate effect though.

    -Starting with high doses will just make side effects come on harder, won't make you feel better any faster.

    -For "instant" antidepressants that don't potato, nothing is available from doctors. Low doses of ketamine show exceptional results for this, but isn't legal.

    -Your reaction to citalopram is very normal. escitalopram is an alternative that some people find has less side effects.

  7. Post
    #7
    Since when was munching antidepressants a cure for a workplace annoyance?

  8. Post
    #8
    thanks for the advice guys

    ChairmanDrew wrote:
    Since when was munching antidepressants a cure for a workplace annoyance?
    for most people it's just annoyance. for me it's a trigger.

  9. Post
    #9

    antidepressants

    Why would you take anti depressants if you have had a shit day/week? Why not just have a few beers? You don't feel good about your co-workers slacking so email or tell your boss and that may help you feel better also.

  10. Post
    #10
    just breathe

  11. Post
    #11
    That shit has some side effects you know, I wouldn't be taking them casually. They're for people with diagnosed depression/anxiety. I take prozac and it makes me twitch quite often. Like random muscle jerks, especially when trying to sleep. Would suggest therapy unless you really need pills.

  12. Post
    #12
    Citalopram is old.

    Ask your doctor about Effexor (venlafaxine). Although the new stuff has equally shitty side effects compared to the old stuff - it just works faster and makes your mood better than the zombie you become on citalopram.

  13. Post
    #13
    Bobs wrote:
    I take prozac and it makes me twitch quite often. Like random muscle jerks, especially when trying to sleep.
    Sounds like the "electric shock" pulses one gets when withdrawing from some antidepressants. I've experienced it when coming off venlafaxine and it's pretty horrible.

    If you have trouble sleeping Bobs enquire about quetiapine. It's an anti psychotic drug (taken in does of 600-700mg) but a side effect is it makes you sleepy. In small doses of 25-50mg it puts you into a very natural sleep.

    Much better than sleeping pills like zopiclone which can make you wake up feeling groggy.

  14. Post
    #14
    aLi3nZ wrote:
    Why would you take anti depressants if you have had a shit day/week? Why not just have a few beers? You don't feel good about your co-workers slacking so email or tell your boss and that may help you feel better also.
    Yeah if you're wanting short term relief probably go the other drugs.

    The issues will still be there in the morning but, you'll probably need to address it at some point.

  15. Post
    #15
    just smoke a joint instead

  16. Post
    #16
    The idea of anti-depressants as some sort of instant happy pill is a bit concerning.

  17. Post
    #17
    cwm wrote:
    Citalopram is old.

    Ask your doctor about Effexor (venlafaxine). Although the new stuff has equally shitty side effects compared to the old stuff - it just works faster and makes your mood better than the zombie you become on citalopram.
    Citalopram isn't a zombie creating anti depressant for most people. If you had that side effect then it's the drug and the way you handle it. I'm on it and function normally with no zombie effects. Generally SSRIs don't cause thathe type of effect for a majority of people.

  18. Post
    #18
    Has anyone come up with a drug-free solution to the problem yet?

  19. Post
    #19
    commit sue of side??

  20. Post
    #20
    cwm wrote:
    Citalopram is old.

    Ask your doctor about Effexor (venlafaxine). Although the new stuff has equally shitty side effects compared to the old stuff - it just works faster and makes your mood better than the zombie you become on citalopram.
    Currently on Citalopram with no negative side effects. Certainly don't feel like a zombie. Obviously everyone is going to be different.

    Zero point in op taking one unless he plans on taking it continuously.

  21. Post
    #21
    aLi3nZ wrote:
    Why would you take anti depressants if you have had a shit day/week? Why not just have a few beers? You don't feel good about your co-workers slacking so email or tell your boss and that may help you feel better also.
    Telling a dude who's depressed to medicate with alcohol, an addictive depressant? Dumbest, most awful advice I've heard in my life.

    Sounds like the guy has coping mechanisms that have worked for him thus far, but bad mental health has snuck up on him and he wants to get on top of it quickly. A shitty workplace is a trigger not a cause, and using alcohol (or weed) as a crutch doesn't solve the problem, it just adds more problems.

    OP is probably best to stay well away from booze at this point.

  22. Post
    #22
    slider86 wrote:
    Currently on Citalopram with no negative side effects. Certainly don't feel like a zombie. Obviously everyone is going to be different.

    Zero point in op taking one unless he plans on taking it continuously.
    NO negative side effects? What about the one where you can't cum unless you **** for 4 hours straight? How long have you been on it?

  23. Post
    #23
    cwm wrote:
    NO negative side effects? What about the one where you can't cum unless you **** for 4 hours straight? How long have you been on it?
    Not everyone gets that effect. I do, which I have utilised to my advantage on Tinder, I must admit, although it disappoints the girls with the cum fetish.

  24. Post
    #24
    Different people get different side effects (some might even get none, or at least not ones that you'd easily notice)

  25. Post
    #25
    Side Effects: May **** like a pornstar